| Model Number |
CF-Q150L |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was returned for device investigation.The device evaluation found the insertion tube had a protrusion that was found.There was no report on the subject device being used in procedure after the suggested event was reviewed should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the service team indicates that insertion tube had a protrusion was found.It was determined that the insertion tube needed to be replaced.There was no patient involvement.